# SDR GUU2008F00028

- Difficulty date: August 6, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RT AFT EMERGENCY EXIT HANDLE IS JAMMED.  LUBRICATED RT AFT EMERGENCY EXIT HANDLE ASSEMBLY.  (S)
